Mathematical Modelling and Analysis (Nov 2016)

Dynamic Analysis for Bertrand Competition Model with Exponential Form∗

  • Huili Ma,
  • Hui Feng

DOI
https://doi.org/10.3846/13926292.2016.1237388
Journal volume & issue
Vol. 21, no. 6

Abstract

Read online

This paper will consider a nonliear system of difference equations which describes a qualitative study of Bertrand oligopoly games with two boundedly rational players. With nonlinear demand function of exponential form, the local stability of equilibria and the global convergence of positive solutions for the dynamical system are analyzed.

Keywords